# SDR COMA0560258

- Difficulty date: April 11, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 14,832 hours, 12,711 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R12263
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5220 RUDDER CONFIG MESSAGE DURING T/O.  REPLACED THE RUDDER TRIM PANEL.
